Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2013, Article ID 270845, 7 pages
http://dx.doi.org/10.1155/2013/270845
Research Article

A Modified Vivaldi Antenna for Improved Angular-Dependent Fidelity Property

1Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
2Graduate School, Harbin Institute of Technology, Harbin 150001, China
3Harbin Institute of Technology, Harbin 150001, China

Received 23 December 2012; Revised 10 April 2013; Accepted 4 May 2013

Academic Editor: Renato Cicchetti

Copyright © 2013 Zhi Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi Zeng, Ke Xu, Zhaohui Song, and Qinyu Zhang, “A Modified Vivaldi Antenna for Improved Angular-Dependent Fidelity Property,” International Journal of Antennas and Propagation, vol. 2013, Article ID 270845, 7 pages, 2013. https://doi.org/10.1155/2013/270845.